# SDR UIEA2019020503109

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 76,658 hours, 12,397 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT-SKIN.RH WING INBD MID FLAP.INBD LOWER SURFACE SKIN ONE DENT.WBL 140.( CUTOUT THE DAMAGE AREA AND CLEAN.MEASURE THE DAMAGE AREA (L-2".W-2".6.4" FROM AFT EDGE.4.5" FROM INBD EDGE AT R/H WING INBD MID FLAP LWR SURFACE.BOND REPAIR-DOUBLER (L=6",W=6") WITH FILM ADHESIVE,CURE AT 250DEG. FOR 100 MINUTES AND MAINTAIN A MINIMUM VACCUUM PRESSURE AT 20IN/HG IAW B747-400F SRM 57-53-01-2R-1 REFER TO SRM 51-70-10-2R-REV.84 2.CHECK CONDITON SATISFACTORY. )
